# SDR HALA0600593

- Difficulty date: July 14, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR FLOOR, BS 927 LBL 31 TO LBL 50 WL 200, FLOOR SUPPORT LOOSE AND CHAFING AT FASTENER HOLES.  REPLACED FLOOR SUPPORT AT BS 927 LBL 31 TO LBL 50 WL 200 IAW SRM 51-40-02 AND DWG 140T0530.
